JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 3, Issue 3, Article 47
Bounds on Certain Integral Inequalities

    Authors: Baburao G. Pachpatte,  
    Keywords: Integral inequalities, Discrete inequalities, Integral equations, Partial derivatives, Hyperbolic partial integrodifferential equation, Sum-difference equation.  
    Date Received: 19/01/02  
    Date Accepted: 16/02/02  
    Subject Codes:


    Editors: Drumi Bainov,  

The main objective of this paper is to establish explicit bounds on certain integral inequalities and their discrete analogues which can be used as tools in the study of some classes of integral and sum-difference equations.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login